Facebook Pixel
EmpowHER Guest


By Anonymous March 19, 2015 - 7:32am
Rate This

If I had 2 days of light withdrawal bleeding after 5 day of taking ECP does that means I am not pregnant?

Add a Comment1 Comments


Hello Anonymous,

Yes. Light vaginal bleeding that occurred five days after taking an emergency contraceptive means the pill was effective and you are not pregnant.


March 19, 2015 - 9:05am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!